# SDR SWIA201541649

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 39,020 hours, 32,644 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

AT CABIN ALTITUDE CAUTION MESSAGE, DESCENDED TO FL 240 DURING DESCENT CABIN ALTITUDE CLIMBED QUICKLY AND MASK DROPPED.  RAN QRH FOR EMERGENCY DESCENT.  DIVERTED, FOUND A LARGE PIECE OF INSULATION BLANKET STUCK IN THE PRIMARY OUT FLOW VALVE, NOT ALLOWING IT TO MODULATE PROPERLY.  REMOVED PIECE OF INSULATION BLANKET AND RESECURED INSULATION. PERFORMED PRESSURIZATION CHECK, PRESSURE CHECK GOOD AT THIS TIME.
